# SDR GTIA2021070535842

- Difficulty date: July 1, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 47,894 hours, 22,065 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT LIGHT SHORTING OUT DURING CLIMBOUT. ALL INTERIOR LIGHTS PROGRESSIVELY BECAME WORSE.-R&R GCU1 IAW AMM 24-22-34. OP TEST OF GAPCU IS OK AT THIS TIME.
